Követés
Habibulla Akhadkulov
Cím
Hivatkozott rá
Hivatkozott rá
Év
Coupled point results in partially ordered metric spaces without compatibility
F Shaddad, MS Md Noorani, SM Alsulami, H Akhadkulov
Fixed Point Theory and Applications 2014, 1-18, 2014
292014
On conjugations of circle homeomorphisms with two break points
H Akhadkulov, A Dzhalilov, D Mayer
Ergodic Theory and Dynamical Systems 34 (03), pp 725-741, 2014
192014
Notes on multidimensional fixed-point theorems
H Akhadkulov, SM Noorani, AB Saaban, FM Alipiah, H Alsamir
Demonstratio Mathematica 50 (1), 360-374, 2017
122017
Renormalization of circle diffeomorphisms with a break-type singularity
H Akhadkulov, MSM Noorani, S Akhatkulov
Nonlinearity 30 (7), 2687, 2017
112017
Fixed Point Results in Metric-like Spaces via Sigma-simulation Functions.
H Alsamir, MS Noorani, W Shatanawi, H Aydi, H Akhadkulov, ...
European Journal of pure and applied mathematics 12 (1), 88-100, 2019
102019
The Existence of ϒ-fixed Point for the Multidimensional Nonlinear Mappings Satisfying (ψ, θ, ϕ)-weak Contractive Conditions
H Akhadkulov, R Zuhra, AB Saaban, F Shaddad
Sains Malaysiana 46 (8), 1341-1346, 2017
92017
On applications of multidimensional fixed point theorems
MFAAFJ H. Akhadkulov, A.B. Saaban
Nonlinear Functional Analysis and Applications 23 (No. 3), 585-593, 2018
82018
Approximate solution fuzzy pantograph equation by using homotopy perturbation method
AF Jameel, A Saaban, H Ahadkulov, FM Alipiah
Journal of Physics: Conference Series 890 (1), 012023, 2017
82017
Multidimensional fixed-point theorems and applications
H Akhadkulov, A Saaban, S Akhatkulov, F Alsharari
AIP Conference Proceedings 1870 (1), 020002, 2017
82017
Applications of multidimensional fixed point theorems to a nonlinear integral equation
H Akhadkulov, AB Saaban, S Akhatkulov, F Alsharari, FM Alipiah
International Journal of Pure and Applied Mathematics 117 (4), 621-630, 2017
82017
Analogues of the prime number theorem and Mertens’ theorem for closed orbits of the Motzkin shift
F Alsharari, MSM Noorani, H Akhadkulov
Bulletin of the Malaysian Mathematical Sciences Society 40, 307-319, 2017
82017
Estimate for Picard iterations of a Hermitian matrix operator
H Akhadkulov, AB Saaban, FM Alipiah, AF Jameel
AIP Conference Proceedings 1905 (1), 030004, 2017
72017
An analogue of the prime number, Mertens’ and Meissel’s theorems for closed orbits of the Dyck shift
S Akhatkulov, MSM Noorani, H Akhadkulov
AIP Conference Proceedings 1830 (1), 2017
72017
Estimates on the number of orbits of the Dyck shift
F Alsharari, MSM Noorani, H Akhadkulov
Journal of Inequalities and Applications 2015, 1-12, 2015
72015
Applications of Krasnoselskii-Dhage type fixed-point theorems to fractional hybrid differential equations
H Akhadkulov, F Alsharari, TY Ying
Tamkang Journal of Mathematics 52 (2), 281-292, 2021
62021
Image enlargement using biharmonic Said-Ball surface
A Saaban, A Kherd, AF Jameel, H Akhadkulov, FM Alipiah
Journal of Physics: Conference Series 890 (1), 012086, 2017
62017
Notes on a theorem of Katznelson and Ornstein
H Akhadkulov, A Dzhalilov, K Khanin
Discrete and Continuous Dynamical Systems 37 (9), 4587-4609, 2017
62017
Some circle homeomorphisms with break-type singularities
KA Akhadkulov
Russian Mathematical Surveys 61 (5), 981, 2006
62006
Estimates for constrained approximation in Lα, β p, r space: piecewise polynomials
MS Al-Muhja, H Akhadkulov, N Ahmad
International Journal of Mathematics and Computer Science, 2020
52020
On conjugacies between piecewise-smooth circle maps
H Akhadkulov, A Dzhalilov, MS Md Noorani
Nonlinear Analysis: Theory, Methods & Applications 99, 1-15, 2014
52014
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20